# SDR SWAA2025112036061

- Difficulty date: November 17, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 29,799 hours, 14,941 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 313A27323
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AFT PYLON STRUT FAIRING HAS A CRACKED FITTING.  REMOVED CRACKED PYLON BRACKET FITTING IAW SRM 51-40-02.  LOCATED AND DRILLED NEW END FITTING ASSY IAW SRM 51-40-02.   C/W INSPECTION OF CA NR 2.   INSTALLED NEW END FITTING ASSY IAW SRM 51-40-02.
